Friday, October 31, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Tuesday, April 28, 2009 sandy, Community Member, asks

Q: prozac and pristiq safe together?

took 40mg prozac, dr just switched to 50mg pristiq prozac not working. safe to start it now, same day????
Answer This
Answers (3)
psychoward1, Community Member
4/28/09 6:15pm

Hi Sandy, This is a question you should be asking your doctor.

Does he intend for you to keep taking the prozac?

If not then you should wait till tomorrow and take the prestiq instead of the prozac.

 

But check with your doctor to be sure.

 

Hope this helps.

 

Pat

Reply
Paul, Community Member
4/28/09 3:43pm

You need to check with your physician or pharmacist about when you should start the Pristiq. They may advise you to wait a certain period. Personally? I wouldn't take them on the same day unless the doctor said it was alright.

 

If you do begin taking the Pristiq under their direction, keep track of any side effects which are worrisome to you and let the doctor know. Hopefully it will work for you and you can come back and share that experience with us. 

Reply
Margo, Community Member
10/ 5/09 7:03pm

My doctor has just added 20 mg  prozac to my 50 mg pristiq. So now I take them both. I did not notice any defference in my condition; however,  my point is: it is OK to take prozac alone with pristiq.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By sandy, Community Member— Last Modified: 05/19/11, First Published: 04/28/09